Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Quad Cities, IA

June 7, 2015Clark County, Missouri; Hancock County, McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 6:50 PM CDT for Clark County, Missouri; Hancock County, McDonough County, Illinois. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 6:50 PM CDT (23:50 UTC)
Expired
Jun 7, 2015, 7:45 PM CDT
In force
55 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, IL, McDonough County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 156 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:58 PM CDTTSTM WND DMGTennessee, ILPUBLIC REPORTS OF MANY LARGE TREE BRANCHES DOWN.
Jun 7, 7:24 PM CDTTSTM WND DMGColmar, ILPUBLIC REPORT OF MANY LARGE TREE BRANCHES DOWN. TIME ESTIMATED BY RADAR.
Jun 7, 7:31 PM CDTTSTM WND DMGAugusta, ILPUBLIC REPORT OF MANY LARGE TREE BRANCHES DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:33 PM CDTSevere Thunderstorm WatchSPC4 hr
Jun 7, 2:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WUUS53 KDVN 072350
SVRDVN
ILC067-109-MOC045-080045-
/O.NEW.KDVN.SV.W.0026.150607T2350Z-150608T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 745 PM CDT

* AT 649 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAYLAND...OR
  8 MILES SOUTHEAST OF KAHOKA...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MACOMB...KEOKUK...CARTHAGE...KAHOKA...HAMILTON...WARSAW...
  COLCHESTER...AUGUSTA...WAYLAND...BOWEN...INDUSTRY...WEST POINT...
  ALEXANDRIA...TENNESSEE...COLMAR...ADAIR...FANDON...WESTERN ILLINOIS
  UNIVERSITY...WINCHESTER AND PLYMOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4021 9151 4022 9151 4025 9152 4026 9183
      4044 9177 4044 9153 4041 9153 4037 9146
      4039 9138 4045 9138 4046 9045 4028 9045
      4028 9091 4020 9091
TIME...MOT...LOC 2349Z 269DEG 38KT 4031 9165 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
6 follow-up statements
759 
WWUS53 KDVN 080000
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 PM CDT SUN JUN 7 2015

ILC067-109-MOC045-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-CLARK MO-
700 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HANCOCK...SOUTHERN MCDONOUGH AND SOUTHEASTERN CLARK
COUNTIES...

AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALEXANDRIA...
OR 8 MILES SOUTHWEST OF KEOKUK...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MACOMB...KEOKUK...CARTHAGE...HAMILTON...WARSAW...COLCHESTER...
AUGUSTA...WAYLAND...BOWEN...INDUSTRY...WEST POINT...ALEXANDRIA...
TENNESSEE...COLMAR...ADAIR...FANDON...WESTERN ILLINOIS UNIVERSITY...
WINCHESTER...PLYMOUTH AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4021 9151 4022 9151 4025 9152 4026 9183
      4037 9163 4044 9153 4041 9153 4037 9146
      4039 9138 4045 9138 4046 9045 4028 9045
      4028 9091 4020 9091
TIME...MOT...LOC 0000Z 269DEG 38KT 4031 9149 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
829 
WWUS53 KDVN 080009
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
709 PM CDT SUN JUN 7 2015

ILC067-109-MOC045-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-CLARK MO-
709 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HANCOCK...SOUTHERN MCDONOUGH AND SOUTHEASTERN CLARK
COUNTIES...

AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST POINT...
OR 7 MILES SOUTHWEST OF CARTHAGE...MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MACOMB...KEOKUK...CARTHAGE...HAMILTON...WARSAW...COLCHESTER...
AUGUSTA...BOWEN...INDUSTRY...WEST POINT...ALEXANDRIA...TENNESSEE...
COLMAR...ADAIR...FANDON...WESTERN ILLINOIS UNIVERSITY...WINCHESTER...
PLYMOUTH...DENVER AND ELVASTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4021 9151 4022 9151 4025 9152 4026 9169
      4033 9164 4034 9155 4033 9147 4037 9146
      4039 9138 4045 9138 4046 9045 4028 9045
      4028 9091 4020 9091
TIME...MOT...LOC 0009Z 267DEG 52KT 4032 9121 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
164 
WWUS53 KDVN 080017
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
717 PM CDT SUN JUN 7 2015

MOC045-080027-
/O.CAN.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
CLARK MO-
717 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS AND SOUTHEASTERN
IOWA.

LAT...LON 4021 9150 4028 9148 4035 9144 4039 9138
      4042 9121 4046 9045 4028 9045 4028 9091
      4020 9091
TIME...MOT...LOC 0017Z 267DEG 52KT 4033 9106 

$$

ILC067-109-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
717 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HANCOCK AND SOUTHERN MCDONOUGH COUNTIES...

AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWEN...OR 7
MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MACOMB...CARTHAGE...HAMILTON...WARSAW...COLCHESTER...AUGUSTA...
BOWEN...INDUSTRY...WEST POINT...TENNESSEE...ADAIR...COLMAR...
FANDON...PLYMOUTH...DENVER...ELVASTON...BASCO...BENTLEY...DODDSVILLE
AND PENNINGTON POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4021 9150 4028 9148 4035 9144 4039 9138
      4042 9121 4046 9045 4028 9045 4028 9091
      4020 9091
TIME...MOT...LOC 0017Z 267DEG 52KT 4033 9106 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
937 
WWUS53 KDVN 080024
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
724 PM CDT SUN JUN 7 2015

ILC067-109-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
724 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN HANCOCK AND SOUTHERN MCDONOUGH COUNTIES...

AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUGUSTA...OR
11 MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MACOMB...COLCHESTER...AUGUSTA...BOWEN...INDUSTRY...WEST POINT...
TENNESSEE...ADAIR...COLMAR...FANDON...PLYMOUTH...DENVER...BASCO...
BENTLEY...DODDSVILLE...PENNINGTON POINT...TIOGA...STILLWELL AND
SUTTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4024 9136 4030 9135 4035 9129 4039 9118
      4046 9045 4028 9045 4028 9091 4020 9091
      4021 9137
TIME...MOT...LOC 0024Z 272DEG 46KT 4029 9098 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
744 
WWUS53 KDVN 080031
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT SUN JUN 7 2015

ILC067-109-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
731 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN HANCOCK AND SOUTHERN MCDONOUGH COUNTIES...

AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLMAR...OR 15
MILES SOUTHWEST OF MACOMB...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AUGUSTA...BOWEN...INDUSTRY...WEST POINT...FANDON...ADAIR...COLMAR...
PLYMOUTH...DENVER...DODDSVILLE...STILLWELL AND PENNINGTON POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4030 9118 4033 9110 4037 9101 4039 9090
      4046 9045 4028 9045 4028 9091 4026 9091
      4026 9092 4020 9091 4021 9124
TIME...MOT...LOC 0031Z 270DEG 45KT 4030 9087 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
397 
WWUS53 KDVN 080043
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT SUN JUN 7 2015

ILC067-109-080051-
/O.EXP.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
743 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK AND
SOUTHERN MCDONOUGH COUNTIES WILL EXPIRE AT 745 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE WARNED AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN IS STILL 
POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS.

LAT...LON 4030 9118 4033 9110 4037 9101 4039 9090
      4046 9045 4028 9045 4028 9091 4026 9091
      4026 9092 4020 9091 4021 9124
TIME...MOT...LOC 0039Z 269DEG 38KT 4030 9087 

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:17 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 7, 6:17 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
617 PM CDT SUN JUN 7 2015

.SYNOPSIS...
ISSUED AT 254 PM CDT SUN JUN 7 2015

THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO
THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA.
DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S.
TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S
CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE
VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS
WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST
LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH
OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A
WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR
SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR
WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR
LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO
NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY
CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS
EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY
MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE
EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL
MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE
POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR
THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S
ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 254 PM CDT SUN JUN 7 2015

QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS
HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE
ABOVE NORMAL.

TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK
FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND
MOISTURE IS LIMITED.

GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL
POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY
NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE
CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION.

WEDNESDAY NIGHT ON...

THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER
THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT
THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A
WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER.

THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN
THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE
PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME.

RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS
WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY
THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 610 PM CDT SUN JUN 7 2015

PASSING COOL FRONT PRODUCING A LINE OF THUNDERTORMS TO AFFECT BRL
TERMINAL UNTIL 08/02Z WITH IFR/MVFR CONDITIONS WITH STRONG WINDS
POSSIBLY UP TO 40+ KTS AND ALSO TORRENTIAL RAINS. VFR CONDITIONS
AND NW WINDS 5 TO 10 KTS TO ENVELOP ALL TERMINALS THIS EVENING WITH
FAIR SKIES AFTER MIDNIGHT. NORTHWEST WINDS WILL INCREASE TO 10 TO
20 KTS MONDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...08
AVIATION...NICHOLS
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 AM CDT SUN JUN 7 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-080945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
444 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK
AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO
MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS
WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE
MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND
LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL
STREAM FLOODING.

AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH
WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION
FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG
IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING
WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO.

THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE
FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF
SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED
SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND
EAST OF A PRINCETON...TO MACOMB LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS
FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING
QUARTER SIZE ARE POSSIBLE.

ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF
HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR
SEVERE STORMS IS LOW.

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH
SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE
WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS
AND TIMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

12/RP KINNEY

In the hours before

Local storm report, Jun 7, 6:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     MEMPHIS                 40.46N 92.17W
06/07/2015  E60 MPH          SCOTLAND           MO   LAW ENFORCEMENT

            ESTIMATED 50 TO 60 MPH. TORRENTIAL RAIN WITH VISIBILITY
            LESS THAN 100 FEET.

&&

BILLN
Local storm report, Jun 7, 6:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     DONNELLSON              40.64N 91.56W
06/07/2015                   LEE                IA   EMERGENCY MNGR

            SEMI BLOWN OVER NEAR HWYS 2 AND 27

&&

TERRYS
Special weather statement, Jun 7, 6:28 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
628 PM CDT SUN JUN 7 2015

IAZ089-099-ILZ025-026-034-035-MOZ009-010-080130-
DES MOINES-LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...BURLINGTON...FORT MADISON...OQUAWKA...
MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
628 PM CDT SUN JUN 7 2015

...TORRENTIALLY HEAVY RAINS POSSIBLE THROUGH 8 30 PM...

A LINE OF THUNDERSTORMS WILL PRODUCE VERY HIGH RAINFALL RATES OF OVER
2 INCHES AN HOUR AND REDUCED VISIBILITIES TO AS LOW AS 100 FEET. RAINFALL
TOTALS OF 1 TO 2 INCHES ARE POSSIBLE. COMBINED WITH THE HIGH RAINFALL
RATES...SIGNIFICANT PONDING OF WATER IN LOW LYING LOCATIONS IS LIKELY.
INDIVIDUALS ARE URGED TO AVOID WATER ON ROADWAYS. THE WATER WILL SUBSIDE
WITHIN 30 MINUTES TO AN HOUR OF ENDING.

THESE STORMS WILL ALSO BE CAPABLE OF STRONG GUSTY WINDS AND ALSO HAIL
THE NEXT COUPLE OF HOURS.

NICHOLS
Local storm report, Jun 7, 6:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
632 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       1 NE FORT MADISON       40.64N 91.33W
06/07/2015  M1.60 INCH       LEE                IA   TRAINED SPOTTER

            STILL RAINING - NO HAIL WITH THIS STORM

0608 PM     TSTM WND DMG     1 NE FORT MADISON       40.64N 91.33W
06/07/2015                   LEE                IA   TRAINED SPOTTER

            LIMBS AND BRANCHES DOWN. ALSO A ROTTEN TREE FELL ON POWER
            LINES

0625 PM     HEAVY RAIN       1 WSW DONNELLSON        40.64N 91.59W
06/07/2015  M1.75 INCH       LEE                IA   TRAINED SPOTTER

            RAINFALL IN 15 MINUTES, RAIN IS STILL FALLING.
            TEMPERATURE FELL 15 DEGREES IN PAST 15 MINUTES

&&

TERRYS
Local storm report, Jun 7, 6:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
642 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
06/07/2015                   LEE                IA   LAW ENFORCEMENT

            4 TO 5 TREES PARTIALLY TO TOTALLY DOWN IN TOWN OF FORT
            MADISON.

&&

BILLN
Local storm report, Jun 7, 6:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
646 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       1 WSW BROCK             40.55N 92.17W
06/07/2015  M1.40 INCH       SCOTLAND           MO   TRAINED SPOTTER

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:22 AM CDTSpecial Weather StatementDVNClark, Scotland113 min
Jun 7, 5:12 PM CDTSpecial Weather StatementDVNScotland33 min
Jun 7, 5:41 PM CDTSevere Thunderstorm WarningDVNClark, Scotland64 min
Jun 7, 5:56 PM CDTSevere Thunderstorm WarningDVNClark64 min
Jun 7, 4:12 AM CDTSpecial Weather StatementDVNCarroll, Jo Daviess, Rock Island63 min
Jun 7, 5:14 AM CDTSpecial Weather StatementDVNCarroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more61 min
Jun 7, 2:48 PM CDTSpecial Weather StatementDVNPutnam27 min
Jun 7, 2:49 PM CDTSpecial Weather StatementDVNWarren26 min
Jun 7, 3:12 PM CDTSpecial Weather StatementDVNWarren33 min
Jun 7, 6:25 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren35 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.